# SDR DALA2023091107406

- Difficulty date: September 4, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 64,634 hours, 30,320 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 4926952) ON DEPT OUT OF MCO FA'S SMELED A BURNING SMELL, THEN DISIPATED. REMOVED AND REPLACED FWD DOOR AREA HEATER AS PER B737-800 AMM 21-45. OPS CHECK OK.
